# SDR UALA2010012800341

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 47,046 hours, 5,700 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA BTWN DOORS 4L & 4R  CROSS AISLE AND SIDEWALL EMERGENCY LIGHT(S) ARE INOP. SEATS 45ABC -51ABC.  FOUND AFT GALLEY EMERGENCY LIGHT FEEDER CABLE AND CROSS AISLE EEMERGENCY LIGHT ASSY BAD.  EMERGENCY LIGHT ASSY PCN 560 -4674. ORDERED LIGHT ASSY. NEED TO SECURE EMERGENCY LIGHT POWER CONNECTORS UNDER SEAT 45B AND SECURE CARPET IN FRONT OF ROW 45 ABC AND SECURE AFT GALLEY MAT UNDER EMERGENCY LIGHT ASSY. REPLACED EMERGENCY LIGHT ASSY, AND REPAIRED BY SPLICING NEW SECTION OF EMERGENCY LIGHT CABLE, SECURED AREA, EMERGENCY LIGHT TEST OK.
